CSpace  > 应用数学研究所
Averaging principle for one dimensional stochastic Burgers equation
Dong, Zhao1,2; Sun, Xiaobin3; Xiao, Hui1,2,4; Zhai, Jianliang5
2018-11-15
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume265Issue:10Pages:4749-4797
AbstractIn this paper, we consider the averaging principle for one dimensional stochastic Burgers equation with slow and fast time-scales. Under some suitable conditions, we show that the slow component strongly converges to the solution of the corresponding averaged equation. Meanwhile, when there is no noise in the slow component equation, we also prove that the slow component weakly converges to the solution of the corresponding averaged equation with the order of convergence 1 - r, for any 0 < r < 1. (C) 2018 Elsevier Inc. All rights reserved.
KeywordStochastic Burgers' equation Averaging principle Ergodicity Invariant measure Strong convergence Weak convergence
DOI10.1016/j.jde.2018.06.020
Language英语
Funding ProjectKey Laboratory of Random Complex Structures and Data Science, PCSDS, Academy of Mathematics and Systems Science, Chinese Academy of Sciences[2008DP173182] ; Priority Academic Program Development of Jiangsu Higher Education Institutions ; Natural Science Foundation of the Higher Education Institutions of Jiangsu Province[16KJB110006] ; Key Research Program of Frontier Sciences, CAS[QYZDB-SSW-SYS009] ; Fundamental Research Funds for the Central Universities[WK 3470000008] ; NSFC[11271356] ; NSFC[11371041] ; NSFC[11431014] ; NSFC[11271169] ; NSFC[11601196] ; NSFC[11771187] ; NSFC[11671372] ; NSFC[11721101]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000443799100002
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31171
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, RCSDS, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100190, Peoples R China
3.Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Jiangsu, Peoples R China
4.Univ Bretagne Sud, LMBA UMR CNRS 6205, Vannes, France
5.Univ Sci & Technol China, Sch Math Sci, Hefei 230026, Anhui, Peoples R China
Recommended Citation
GB/T 7714
Dong, Zhao,Sun, Xiaobin,Xiao, Hui,et al. Averaging principle for one dimensional stochastic Burgers equation[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2018,265(10):4749-4797.
APA Dong, Zhao,Sun, Xiaobin,Xiao, Hui,&Zhai, Jianliang.(2018).Averaging principle for one dimensional stochastic Burgers equation.JOURNAL OF DIFFERENTIAL EQUATIONS,265(10),4749-4797.
MLA Dong, Zhao,et al."Averaging principle for one dimensional stochastic Burgers equation".JOURNAL OF DIFFERENTIAL EQUATIONS 265.10(2018):4749-4797.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dong, Zhao]'s Articles
[Sun, Xiaobin]'s Articles
[Xiao, Hui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dong, Zhao]'s Articles
[Sun, Xiaobin]'s Articles
[Xiao, Hui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dong, Zhao]'s Articles
[Sun, Xiaobin]'s Articles
[Xiao, Hui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.